# SDR 95ZZZX2387

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-55
- Engine: Cont IO470L
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S6RN1225
- Condition: Case Cracked
- Location: Lt Mag
- Part time: 1,727 hours
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG REMOVED DURING ANNUAL INSPECTION TO INSURE AD COMPLIANCE.  FOUND CASE CRACKED FROM MATING SURFACE DRIVE END TO AN AREA HALF-WAY ON THE CASE.  CAUSE UNKNOWN.  M OR D REPORT SUBMITTED TO ADD TO DATA BASE.  REPLACED MAG.  POSITION OF MAGNETO ON ENGINE WOULD MAKE DISCOVERY OF CRACK VERY DIFFICULT UNLESS REMOVED.
